Bleeding A Lot After A Miscarriage, Is Menstruation?

Illustration of Bleeding A Lot After A Miscarriage, Is Menstruation?
Illustration: Bleeding A Lot After A Miscarriage, Is Menstruation? cdn.cdnparenting.com

Hello, on July 24 I was expected to be a midwife pregnant 4-5 weeks, but on July 27 I miscarried, bleeding occurred for 5 days. After the blood stopped, I had an ultrasound, and the doctor said that there was no need to be curetted. But yesterday on August 11 there was quite a lot of blood coming out but there were no lumps, at that time I thought if I was menstruating, but the next day I had no more blood, actually was menstrual blood or residual blood from post-miscarriage?

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Basically, it is difficult to distinguish whether the blood coming out is menstrual blood or post-miscarriage blood, because both of them are blood mixed with tissue that comes out of the vagina.


Although, with the distance of blood that is far enough away and see the doctor's statement that there is no need to do a curette, the blood should not be blood after a miscarriage. This is because the curettage procedure is a procedure performed to remove the tissue that is left in the uterus, either because of a wine pregnancy, an empty pregnancy, or an incomplete miscarriage. If the doctor does not recommend curettage, it's probably because your uterus is clean and there's no more inside. So, the blood is not a miscarriage blood.


What is clear, if the discharge of blood occurs in large quantities, or accompanied by fever, chills, unusual vaginal discharge, smelling, or excessive pain and cramps, you should immediately consult a gynecologist for further examination and treatment. Meanwhile, keep your body clean, wear pads as usual, routinely change underpants, avoid sexual intercourse first, and if there is a little pain, compress the stomach with a warm compress. So, hopefully answering your question.

: by

Related Question

Safety Of White Injections Using Laroscorbine Platinum?

Safety Of White Injections Using Laroscorbine Platinum?

(2 years ago)

after injecting laroscorbine platinum my heart flutters and feels really weak right away like I’m going to faint? is it safe? or is it a side effect of injecting injections?...

Abdominal Pain In The Middle And Upper Belly Button Pain Radiates To The Back Of The Back?

Abdominal Pain In The Middle And Upper Belly Button Pain Radiates To The Back Of The Back?

(2 years ago)

Hello, I want to ask why my middle stomach, which is close to the navel, often hurts until I get back to my back...

Dosage Of Taking Immune Supplements?

Dosage Of Taking Immune Supplements?

(2 years ago)

Doctor, when you take Imboost for the first time to maintain endurance, how much should you drink? Just 1 tablet for 1 month or 3 x 1 tablet a day, then stop until next month and d...

Leave a Reply

Your email address will not be published. Required fields are marked *